# SDR EE4Y1010344

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: General aviation
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 64,114 hours, 35,847 cycles
- Engine: Pwa JT8D17
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Part number: BAC15171367
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE VERTICAL STABILIZER INTERNAL CAVITY,  STR 6L CRACKED AT STA 180.
